# SDR UALA2010012100259

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 55,174 hours, 8,048 cycles
- Engine: Pwa PW4090
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 177W31012
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERT STAB LWR FWD BOX PANEL NR 1 HAS A LARGE DELAM AREA.   DELAM AREA IS 12" X 7" APP ROX 4" FROM UPPER EDGE OF PANEL AND 14" FROM AFT EDGE OF PANEL. NEED PN 177W3101-2 & 177W3102-5.   REPAIRED IAW SMB WU NR K4610E AND R & R NR R13333. REPAIRED ON SMB WU K4598E.
